Some generalizations of locally uniform rotundity

Citation
P. Bandyopadhyay et al., Some generalizations of locally uniform rotundity, J MATH ANAL, 252(2), 2000, pp. 906-916
Citations number
19
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mathematics
Journal title
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
ISSN journal
0022-247X → ACNP
Volume
252
Issue
2
Year of publication
2000
Pages
906 - 916
Database
ISI
SICI code
0022-247X(200012)252:2<906:SGOLUR>2.0.ZU;2-P
Abstract
Some new generalizations of locally uniform rotundity in Banach spaces are introduced and studied. (C) 2000 Academic Press.